MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. RECLAIM DISTAL TAPERED 16X240A; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. RECLAIM DISTAL TAPERED 16X240A; HIP FEMORAL STEM/SLEEVE
Catalog Number 197716240
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address an infection.
 
Additional Manufacturer Narrative
Patient was revised to address an infection.Examination of the reported devices was not possible as they were not returned.A search of the complaints databases finds no other reports against the product and lot code combinations since their release to distribution.The investigation can draw no conclusion with the information provided.Based on the inability to determine root cause, the need for corrective action has not been indicated.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
RECLAIM DISTAL TAPERED 16X240A
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6234225
Report Number1818910-2017-10396
Device Sequence Number13566168
Product Code KWA
UDI-Device Identifier10603295077183
UDI-Public10603295077183
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number197716240
Device Lot NumberC36015
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight77